Alert archive / Virginia / Special Weather Statements in 2010
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at May 28, 2010, 12:30 AM EDT for Amherst County, Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2010, 12:30 AM EDT (04:30 UTC)
- Expired
- May 28, 2010, 1:00 AM EDT
- In force
- 30 min
- Issued by
- NWS Blacksburg, VA
County Amherst County, VA
The radar
The Roanoke radar (KFCX), 118 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 4.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1522 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953 WWUS81 KRNK 280430 SPSRNK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1230 AM EDT FRI MAY 28 2010 VAZ035-280500- AMHERST VA- 1230 AM EDT FRI MAY 28 2010 ...A STRONG THUNDERSTORM WILL AFFECT AMHERST COUNTY... AT 1227 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF AMHERST...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR FALCONERVILLE AROUND 1235 AM. LAT...LON 3749 7900 3746 7916 3757 7925 3762 7910 $$ DS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at May 27, 7:43 PM EDT, 4 hours 47 minutes earlier.
Area forecast discussion, May 27, 7:43 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 743 PM EDT THU MAY 27 2010 .SYNOPSIS... A BACKDOOR COLD FRONT...MOVING WEST FROM CENTRAL VIRGINIA...SETTLES EAST OF THE BLUE RIDGE ON FRIDAY. THE FRONT BECOMES STATIONARY AND ERODES AS HIGH PRESSURE SINKS SOUTH WELL OFF THE ATLANTIC COAST. SOUTHWESTERLY FLOW ARRIVES AHEAD OF A COLD FRONT EARLY NEXT WEEK...THEN HIGH PRESSURE ARRIVES NEAR THE END OF THE WORK WEEK. && .NEAR TERM /THROUGH FRIDAY/... WITH THE AIRMASS USED MOSTLY ACROSS GREENBRIER COUNTY...CONVECTION SHOULD WEAKEN LATER THIS EVENING WITH SUNSET. SOME STORMS COULD STILL SLIP INTO NW PART OF GREENBRIER FROM DEVELOPMENT ACROSS POCAHONTAS. EXPECTING A FEW MORE STORMS TO FIRE ACROSS EXTREME SW VA AND NW NC THIS EVENING. SMALL HAIL AND HVY RAIN CAN OCCUR WITH ANY REMAINING STORMS. AS BACKDOOR FRONT ARRIVES TONIGHT...PLENTY OF FUEL REMAINS ACROSS THE VA PIEDMONT...AND AS THIS BOUNDARY SETTLES JUST EAST OF THE BLUE RIDGE...IT WILL BECOME THE FOCUS FOR NUMEROUS SHWS/TSTORMS INTO FRIDAY. INITIAL STORMS COULD BE SLOW MOVERS TONIGHT...HOWEVER WILL BE MOVING MORE QUICKLY AS STRONGER MID LEVEL FLOW ARRIVES ON FRIDAY. DESPITE THE QPF BOMB CONSISTENT ON THE OP GFS...IF HVY RAINFALL DEVELOPS IN THE EAST TONIGHT...A FLASH FLOOD WATCH MAY NEED TO BE CONSIDERED FOR THE NE CWA CONSIDERING THE RAINFALL EXPECTED ON FRIDAY. SPC CONTINUES A SLT RISK ACROSS MUCH OF THE CWA...WITH BETTER SHEAR POSSIBLY LEADING TO DMGG WINDS ESPECIALLY EAST OF THE BLUE RIDGE ON FRIDAY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... A BACK DOOR FRONT WILL CONTINUE TO PUSH SOUTH INTO NORTH CAROLINA FRIDAY NIGHT. WIDESPREAD SHOWERS/THUNDERSTORMS WILL PERSIST ACROSS NORTH CENTRAL NORTH CAROLINA OVERNIGHT...ALTHOUGH THE BULK OF THE ACTIVITY WILL BE IN THE EVENING HOURS. CHANCES SLOWLY DECREASE SATURDAY INTO SATURDAY NIGHT FROM NORTH TO SOUTH AS THE BOUNDARY PROGRESSES SOUTHWARD. ITS PROXIMITY WILL STILL ALLOW FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS SOUTHWESTERN VIRGINIA AND POINTS EAST AND SOUTH. HIGH PRESSURE AT THE SURFACE AND ALOFT BUILDS IN SUNDAY BRINGING IN DRIER AIR FROM THE NORTHEAST. SHOWERS SHOULD BE DISSIPATING IF NOT GONE BY THE MORNING. HOWEVER...WITH DIFFERENTIAL HEATING IN THE AFTERNOON...ISOLATED SHOWERS/THUNDERSTORMS ARE POSSIBLE MAINLY IN SOUTHWEST VIRGINIA AND PORTIONS OF NORTH CAROLINA. 1000-85H THICKNESSES ALONG WITH DECREASING CLOUDS WILL ALLOW MAX TEMPERATURES TO RISE INTO THE LOWER 80S ACROSS THE FORECAST AREA SUNDAY. TEMPERATURES THROUGH THIS PERIOD WILL BE NEAR TO SLIGHTLY ABOVE SEASONAL NORMS. && .LONG TERM /MONDAY THROUGH THURSDAY/... MODELS INDICATE ANOTHER BACK DOOR COLD FRONT PUSHING SOUTH OVER THE COUNTY WARNING AREA THROUGH MID WEEK. WITH WEAK RETURN FLOW OF MOISTURE ALONG WITH SOME HEATING OF THE AFTERNOON ON SUNDAY AND MONDAY...AN ISOLATED SHOWER IS NOT OUT OF THE QUESTION. A FAIRLY LIGHT WESTERLY REGIME WILL REMAIN THROUGH THE LONG TERM. STAYED CLOSE TO HPC GUIDANCE THROUGH THE LONG TERM. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... BLF AND LWB HAD SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON...SO HAVE ADDED FOG AND STRATUS IN FOR BLF AND KEPT THE LIFR CONDITIONS IN AT LWB OVERNIGHT. THE CLUSTER OF SHOWERS AND THUNDERSTORMS IN SOUTH CENTRAL VIRGINIA MAY APPROACH DAN LATER TONIGHT. FOR NOW HAVE LEFT OUT MENTION OF ANY STORMS. A COLD FRONT WILL MOVE FROM EASTERN VIRGINIA TOWARD THE BLUE RIDGE ON FRIDAY. CONFIDENCE IS HIGH THAT THERE WILL MUCH MORE COVERAGE OF SHOWERS AND THUNDERSTORMS...WITH THE MOST LIKELY PERIOD FOR STORMS BEING FRIDAY AFTERNOON. THIS BACKDOOR COLD FRONT WILL STALL OVER NORTH CAROLINA FRIDAY NIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY...BUT MAINLY DURING THE PEAK HEATING PART OF THE DAY. HIGH PRESSURE AND DRY WEATHER WILL ARRIVE ON SUNDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM/WP NEAR TERM...KM SHORT TERM...REB LONG TERM...REB AVIATION...AMS/KM
Hazardous weather outlook, May 27, 3:52 PM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 352 PM EDT THU MAY 27 2010 NCZ001>006-018>020-VAZ007-009>018-022>024-032>035-043>047-058-059- 282000- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 352 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS THAT DEVELOP TONIGHT WILL BE SLOW MOVING. THIS INCREASES THE THREAT OF ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY THREAT WOULD BE DAMAGING WIND GUSTS. THUNDERSTORMS WILL ALSO BE SLOW MOVERS...SO ISOLATED FLASH FLOODING IS A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ019-020-WVZ042>045-282000- ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER- 352 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS INTO THIS EVENING WILL BE SLOW MOVING. THIS INCREASES THE THREAT OF ISOLATED FLASH FLOODING. SMALL HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY THREAT WOULD BE DAMAGING WIND GUSTS. THUNDERSTORMS WILL ALSO BE SLOW MOVERS...SO ISOLATED FLASH FLOODING IS A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 27, 9:34 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
934 PM EDT THU MAY 27 2010
VAZ044-045-058-280230-
CAMPBELL VA-HALIFAX VA-PITTSYLVANIA VA-
934 PM EDT THU MAY 27 2010
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...HALIFAX AND
PITTSYLVANIA COUNTIES...
AT 932 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BROOKNEAL...MOVING NORTHWEST AT 20 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM.
DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR LONG ISLAND AROUND 940 PM...HODGES AROUND 955
PM...ALTAVISTA AROUND 1005 PM...RUSTBURG AROUND 1015 PM AND EVINGTON
AROUND 1020 PM.
FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.
LAT...LON 3691 7913 3720 7936 3724 7934 3735 7898
3699 7892
KKLocal storm report, May 27, 10:30 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1030 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL 5 N CONCORD 37.42N 78.97W
05/27/2010 E0.25 INCH APPOMATTOX VA TRAINED SPOTTER
PEA SIZE HAIL FELL IN STONEWALL.
1020 PM HAIL 5 SE FOREST 37.32N 79.22W
05/27/2010 E0.88 INCH CAMPBELL VA PUBLIC
NICKEL SIZE HAIL FELL ON LEESVILLE ROAD SOUTH OF
LYNCHBURG.
&&
DSSpecial weather statement, May 27, 11:00 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1100 PM EDT THU MAY 27 2010
VAZ034-035-045>047-280400-
AMHERST VA-APPOMATTOX VA-BEDFORD VA-BUCKINGHAM VA-CAMPBELL VA-
1100 PM EDT THU MAY 27 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AMHERST...APPOMATTOX...BEDFORD...BUCKINGHAM AND CAMPBELL COUNTIES...
AT 1057 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES NORTH OF
CONCORD...MOVING WEST AT 10 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR AMHERST AROUND 1115 PM...FALCONERVILLE AROUND
1130 PM...MADISON HEIGHTS AROUND 1145 PM AND ELON AROUND MIDNIGHT.
THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3733 7852 3737 7858 3734 7860 3727 7867
3722 7882 3715 7896 3736 7942 3775 7907
3772 7906 3770 7899 3767 7895 3756 7891
3755 7884 3765 7882 3765 7872 3739 7842
AMSLocal storm report, May 27, 11:37 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1137 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL TOGA 37.50N 78.62W
05/27/2010 E1.00 INCH BUCKINGHAM VA COUNTY OFFICIAL
&&
DSSpecial weather statement, May 28, 12:04 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1204 AM EDT FRI MAY 28 2010
VAZ034-035-045-046-280430-
AMHERST VA-APPOMATTOX VA-BEDFORD VA-CAMPBELL VA-
1204 AM EDT FRI MAY 28 2010
...STRONG THUNDERSTORMS WILL AFFECT AMHERST...APPOMATTOX...BEDFORD
AND CAMPBELL COUNTIES...
AT 1201 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
SOUTHWEST OF FORKS OF BUFFALO TO 7 MILES EAST OF LYNCHBURG CITY...
MOVING SOUTHEAST AT 5 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT
STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3739 7928 3769 7931 3771 7901 3770 7899
3767 7895 3763 7894 3760 7893 3756 7890
3737 7885
DSSpecial weather statement, May 28, 12:30 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1230 AM EDT FRI MAY 28 2010 VAZ035-280500- AMHERST VA- 1230 AM EDT FRI MAY 28 2010 ...A STRONG THUNDERSTORM WILL AFFECT AMHERST COUNTY... AT 1227 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF AMHERST...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR FALCONERVILLE AROUND 1235 AM. LAT...LON 3749 7900 3746 7916 3757 7925 3762 7910 DS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:14 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania | 61 min |
| May 27, 9:34 PM EDT | Special Weather Statement | RNK | Campbell | 56 min |
| May 27, 9:58 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham | 62 min |
| May 27, 10:16 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 59 min |
| May 27, 11:00 PM EDT | Special Weather Statement | RNK | Amherst, Appomattox, City of Lynchburg | 60 min |
| May 27, 11:09 PM EDT | Flash Flood Warning | RNK | Buckingham | 6 hr |
| May 27, 11:12 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 26 min |
| May 28, 12:04 AM EDT | Special Weather Statement | RNK | Amherst, City of Lynchburg | 26 min |
| May 28, 12:37 AM EDT | Flash Flood Warning | RNK | Amherst | 5 hr |
| May 28, 4:28 AM EDT | Flash Flood Watch | RNK | Alleghany, Amherst, Appomattox, Bath, Bedford, Bland and 29 more | 22 hr |
| May 28, 1:30 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Smyth, Tazewell | 60 min |
| May 28, 1:46 PM EDT | Special Weather Statement | RNK | Smyth | 59 min |
| May 28, 2:10 PM EDT | Special Weather Statement | RNK | Bland | 65 min |
| May 28, 3:24 PM EDT | Special Weather Statement | RNK | Montgomery | 66 min |
| May 28, 3:31 PM EDT | Severe Thunderstorm Warning | RNK | Bland | 59 min |
| May 28, 4:10 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery, Pulaski, City of Radford | 65 min |
| May 28, 4:34 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Botetourt, Craig, Rockbridge, City of Covington | 56 min |
| May 28, 4:37 PM EDT | Flash Flood Warning | RNK | Floyd, Montgomery, Roanoke | 5 hr |
| May 28, 4:46 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista | 59 min |
| May 28, 4:53 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 54 min |
| May 28, 5:00 PM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Lexington | 45 min |
| May 28, 5:15 PM EDT | Special Weather Statement | RNK | Amherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 12 more | 60 min |
| May 28, 5:22 PM EDT | Flash Flood Warning | RNK | Floyd, Montgomery | 4 hr |
| May 28, 5:25 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem | 65 min |
| May 28, 5:28 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Patrick | 62 min |
| May 28, 5:44 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 3 more | 61 min |
| May 28, 6:22 PM EDT | Flash Flood Warning | RNK | Amherst, Appomattox, Buckingham | 3 hr |
| May 28, 6:22 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Henry, Patrick, Pittsylvania | 53 min |
| May 28, 6:44 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell, Charlotte, Halifax, Pittsylvania, City of Danville and 1 more | 61 min |
| May 28, 6:46 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Bedford, Buckingham, Campbell, Charlotte, Pittsylvania and 1 more | 59 min |
| May 28, 7:15 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Charlotte, Franklin, Halifax, Pittsylvania | 60 min |
| May 28, 7:21 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 54 min |
| May 28, 7:50 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Danville, City of Martinsville | 55 min |
| May 28, 7:05 PM EDT | Special Weather Statement | RNK | Stokes, Surry, Wilkes, Yadkin | 55 min |
| May 28, 2:13 PM EDT | Special Weather Statement | RNK | Greenbrier | 62 min |
| May 28, 2:45 PM EDT | Special Weather Statement | RNK | Summers | 60 min |
| May 28, 2:47 PM EDT | Special Weather Statement | RNK | Mercer, Monroe | 58 min |
Nearby
Special Weather Statements in Virginia, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.